I became obsessed with taking the Phentermine and HCG shots due to a dramatic loss in weight. I started taking a shot every four days...that's when my hair started shedding and breaking off. I was also on 1 & 1/2 pills a day of the Phentermine and soon I felt like I had no energy, sluggish and at times, I began to hallucinate. Though I lost over 35 lbs over a 8 month period, I wasn't exercising enough (including cardio and weights). This resulted in a major loss in muscle mass. When I stopped using these products, due to the lack of consistent exercise and a continued healthy diet, I gained the 37 lbs. Although I'm not quite the same size in clothing, I'm definetly weighing more than I was when I started the diet. My weight loss doctor still will not admit that there are after, side-effects to the program. Does it work....ABSOLUTELY! However, for more effective results, consistency in a low weight training and cardio, maintain a healthy diet and take a break from the chemicals at least a month off every 3-4 months.